Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2014, Article ID 706585, 9 pages
http://dx.doi.org/10.1155/2014/706585
Research Article

Existence Theorems for Solvability of a Functional Equation Arising in Dynamic Programming

School of Studies in Mathematics, Pt. Ravishankar Shukla University, Raipur (C.G.) 492010, India

Received 4 January 2014; Revised 5 March 2014; Accepted 5 March 2014; Published 8 April 2014

Academic Editor: Nawab Hussain

Copyright © 2014 Deepmala. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Bellman, Dynamic Programming, Princeton University Press, Princeton, NJ, USA, 1957. View at MathSciNet
  2. P. C. Bhakta and S. Mitra, “Some existence theorems for functional equations arising in dynamic programming,” Journal of Mathematical Analysis and Applications, vol. 98, no. 2, pp. 348–362, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. P. C. Bhakta and S. R. Choudhury, “Some existence theorems for functional equations arising in dynamic programming II,” Journal of Mathematical Analysis and Applications, vol. 131, no. 1, pp. 217–231, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Z. Liu and J. S. Ume, “On properties of solutions for a class of functional equations arising in dynamic programming,” Journal of Optimization Theory and Applications, vol. 117, no. 3, pp. 533–551, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Z. Liu, R. P. Agarwal, and S. M. Kang, “On solvability of functional equations and system of functional equations arising in dynamic programming,” Journal of Mathematical Analysis and Applications, vol. 297, no. 1, pp. 111–130, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Z. Liu, Y. Xu, J. S. Ume, and S. M. Kang, “Solutions to two functional equations arising in dynamic programming,” Journal of Computational and Applied Mathematics, vol. 192, no. 2, pp. 251–269, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. Z.-Q. Liu and S. M. Kang, “Existence and uniqueness of solutions for two classes of functional equations arising in dynamic programming,” Acta Mathematicae Applicatae Sinica. English Series, vol. 23, no. 2, pp. 195–208, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. G. Jiang, S. M. Kang, and Y. C. Kwun, “Solvability and algorithms for functional equations originating from dynamic programming,” Fixed Point Theory and Applications, vol. 2011, Article ID 701519, 30 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. H. K. Pathak and Deepmala, “Existence and uniqueness of solutions of functional equations arising in dynamic programming,” Applied Mathematics and Computation, vol. 218, no. 13, pp. 7221–7230, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Liu, “Existence theorems of solutions for certain classes of functional equations arising in dynamic programming,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 529–553, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. R. P. Agarwal, N. Hussain, and M.-A. Taoudi, “Fixed point theorems in ordered Banach spaces and applications to nonlinear integral equations,” Abstract and Applied Analysis, vol. 2012, Article ID 245872, 15 pages, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Deepmala and H. K. Pathak, “A study on some problems on existence of solutions for nonlinear functional-integral equations,” Acta Mathematica Scientia B, vol. 33, no. 5, pp. 1305–1313, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  14. N. Hussain and M. A. Taoudi, “Krasnosel'skii-type fixed point theorems with applications to Volterra integral equations,” Fixed Point Theory and Applications, vol. 2013, article 196, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. N. Hussain, A. R. Khan, and R. P. Agarwal, “Krasnosel'skii and Ky Fan type fixed point theorems in ordered Banach spaces,” Journal of Nonlinear and Convex Analysis, vol. 11, no. 3, pp. 475–489, 2010. View at Google Scholar · View at MathSciNet
  16. Z. Liu, H. Dong, and S. M. Kang, “Solving a class of func- tional equations using fixed point theorems,” Journal of Inequalities and Applications, vol. 2013, article 516, 2013. View at Google Scholar